What is Gaviscon Double Action Mint Liquid?
Gaviscon Double Action Mint Liquid provides instant, long lasting relief from the uncomfortable symptoms of heartburn and indigestion.
How does it work?
The liquid works in two different ways. It neutralises stomach acid to relieve pain and discomfort, and forms a protective barrier over the stomach to prevent reflux.
How do I take Gaviscon Double Action Mint Liquid?
Shake thoroughly before use. When experiencing symptoms, take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day as required.
Hazards and Precautions
Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occured. Contains methly Parahydroxybenzoate (E218) and Propyl parahydroxybenzoate (E216) which may cause an allergic reactions (possibly delayed). If you have been advised to follow a diet restricted in either sodium or calcium, please consult your doctor before taking this product.
Use within 6 months of opening. Do not use this medicine after end of month of expiry date shown on the base of the bottle. Do not store above 30°C. Do not refrigerate or freeze. Keep out of the reach and sight of children.
Each 10ml of oral suspension contains 500mg Sodium alginate, 213mg Sodium bicarbonate and 325mg Calcium carbonate.
Active ingredient: Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate.
Also contains: Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium saccharin, Peppermint flavour, Sodium hydroxide and Water.
A very rare (less than 1 in 10,000) chance of allergic reaction, which may include skin rash or difficulty in breathing.
If these symptoms occur, consult your doctor immediately.
Written and reviewed by our qualified team
Find out more about how we ensure the accuracy of our content with our content guidelines.
Content last updated:
22 Jan 2024